Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/679
Title: An improved wavelet approach for finding steady-state waveforms of power electronics circuits using discrete convolution
Authors: Tam, KC
Wong, SC 
Tse, CKM 
Keywords: Chebyshev polynomials
Power electronics circuits
Steady-state solutions
Wavelet transforms
Issue Date: Oct-2005
Publisher: IEEE
Source: IEEE transactions on circuits and systems. II, Express briefs, Oct. 2005, v. 52, no. 10, p. 690-694 How to cite?
Journal: IEEE transactions on circuits and systems. II, Express briefs 
Abstract: Due to the switching action and the presence of parasitics, waveforms arising from power electronics circuits often contain high-frequency ringings embedded in slowly varying segments. Such a feature is consistent with the localization property of wavelets which has previously been exploited for fast approximations of steady-state waveforms. This paper proposes an improved and more robust approach for calculating the wavelet coefficients, exploiting the orthogonal property of the Chebyshev polynomials. Simulation results demonstrate the effectiveness of the new algorithm.
URI: http://hdl.handle.net/10397/679
ISSN: 1057-7130
DOI: 10.1109/TCSII.2005.852167
Rights: © 2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holders.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
discrete-convolution_05.pdf227.37 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Jun 4, 2016

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Nov 29, 2016

Page view(s)

271
Last Week
0
Last month
Checked on Nov 28, 2016

Download(s)

592
Checked on Nov 28, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.